# SDR ASOA2012083002145

- Difficulty date: August 10, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 9 FS 559.00+112 HAS CORROSION AROUND FASTENER HOLES.  REMOVED CORRODED CARGO TRACK,  INSTALLED NEW CARGO TRACK. WORK PERFORMED IAW AMM 53-01-11-000-802/53-01-11-400-802.
